International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 221-228

Equiconvergence of some sequences of rational functions

M. A. Bokhari1 and A. Sharma2

1Department of Mathematical Sciences, K.F.U.P.M., Dhahran, Saudi Arabia
2Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 23 April 1991

Copyright © 1992 M. A. Bokhari and A. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The phenomenon of equiconvergence was first observed by Walsh for two sequences of polynomial interpolants to a class of functions. Here we obtain analogues of Yuanren's results for Walsh equiconvergence using rational functions as in Saff and Sharma. We extend this to Hermite interpolation and an earlier result of [1] is improved and corrected.